MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Lot Number 5262890
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that his blood glucose level was at 409 mg/dl while he was setting the infusion set to administer insulin.The infusion set was inserted into his stomach.However, insulin was not going into his system.Thereafter, he went to the emergency room with high blood glucose level reported to be 541 mg/dl and diabetic ketoacidosis.Upon arriving at the hospital, the cannula was found to be bent.They took it out and changed it.The infusion set had been in use for two days.The patient stayed in the hospital for more than one day and was still there at the time of this report.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key8682171
Report Number3003442380-2019-01535
Device Sequence Number2268777
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2021
Device Lot Number5262890
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/10/2019
Patient Sequence Number1